A Remark on the Completeness of Systems of Exponentials with Weight in L2()

Authors

  • B. V. Vynnyts’kyi
  • A. V. Shapovalovskii

Abstract

We establish new conditions for the completeness of systems of exponentials with weight in L 2(ℝ), which complement and generalize the results obtained earlier by the authors.

Published

25.07.2000

Issue

Section

Research articles

How to Cite

Vynnyts’kyi, B. V., and A. V. Shapovalovskii. “A Remark on the Completeness of Systems of Exponentials With Weight in L2()”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 7, July 2000, pp. 875-80, https://umj.imath.kiev.ua/index.php/umj/article/view/4486.